It has begun.
This is something I have been grappling with for months and months. Taking medication every day gives me an unsettled feeling. There are many reasons why I do not wish to become a daily pill-popper. The main reason is that I do not want to put chemicals into my body that have the potential to make my physical well-being become dependent on them. Make sense?
Baclofen. Baclofen is a muscle relaxer and anti-spasm medication. Everything I have read and learned from my pharmacist is that Baclofen has terrible withdrawal symptoms similar to Benzo withdrawal or alcohol withdrawal (neither of which I have ever experienced, but have witnessed in other people.) Additionally, I have been avoiding medication like this because I read that muscle relaxers make you feel a little hinkey in the head. My family owns multiple rehab centers so I am familiar with medication addiction. Maybe that’s why I am leary of taking anything.
So far, (so far being 36+ hours) the Baclofen has been amazing. I am tooting that horn even though I am not on board with the pill-popping train. It actually works. It has only been a couple of days and already I feel looser, barely any tension, and very few spasms in my legs and none in my shoulder blade. The Baclofen is supposed to be taken with my Gabapentin for maximum effectiveness. I tried that last night and this morning and I feel great. My head does not feel funny at all. I’m happy to report that this doesn’t seem to be a typical muscle-relaxer in that regard. My dosage is quite low at 20 mg per day. It seems that 80 mg is a high dose and somewhat typical for MS, Syringomyelia, and other spinal cord issues. I’m happy to stick with the 20 mg per day. It is working.
FUNNY STUFF THERE ^^^.
This update only applies to my own personal experience.
Gabapentin does stop in my legs.
It does cause insomnia for me.
It does not eliminate my muscle pain.
It does not stop my muscle fatigue.
Myare weaker now than ever before.
It does make me fat. I have gained 7 pounds in 12 days.
It has helped with my sensory feelings such as. My skin is much less sensitive and feels less pain.
This is not the right medication for me at this time.